Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: got FAT? newgirl

Posted by Semi-conscious on March 22, 2004, at 17:27:32

In reply to Re: got FAT?, posted by newgirl on March 22, 2004, at 13:04:32

This message is for NEWGIRL, Thank you for your reply to my post. You sharing your information helped to confirm what I believe. You were thoughtful and suppoertive. I don't think I'll be going off Effexor anytime soon. The Dr. has me taking 300mg now. Plus, I take 1 Lorazepam, 1 Temazepam and 1 Geodon at night. All antidepressants, pls 2 Ranitidine a day for my ulcers. I starve myself but it seems that food really isn't the problem. I just got an exercize machine. Exercise and muscle are the only things I can think of to raise my metabolism, to counter the effects of the Effexor and drinking lots of water. If I can just get up out of this chair now, I'll try to put the damn thing together. If you want you can e-mail me direct at Tylrsedona628@yahoo.com Tell me how the exercize is working out. I've got 40 lbs to go before I can fit back into any of my clothes!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Semi-conscious thread:13781
URL: http://www.dr-bob.org/babble/20040319/msgs/327116.html